# SDR K11A2021111900089

- Difficulty date: November 15, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 20383
- Aircraft time: 64,251 hours, 49,190 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM SIDE OF FLOORBEAM AROUND NUTPLATES HAS CORROSION
